# SDR S9BA20140630006

- Difficulty date: June 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N341CJ
- Make and model: Saab 340B
- Aircraft serial: 341
- Aircraft time: 37,300 hours, 46,860 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG BURNING ODOR IN THE COCKPIT, DURING CRUISE FLIGHT.  DIVERTED.  PERFORMED VISUAL INSPECTION OF THE AVIONICS RACK AVIONICS FAN, COCKPIT GLARE SHIELD, COCKPIT INSTRUMENTS, OPENED INTERIOR COCKPIT PANELS. NO SIGN OF BURNED CABLE OR WIRES NOTED IAW AMM 20-50-00.  ACFT RETURNED TO SERVICE.
